# SDR DALA2019080754642

- Difficulty date: August 3, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 87,061 hours, 38,519 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Sill
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM THE R1 DOOR.   CLEANED DOOR SILL FROM DEBRIS. OPS NORMAL B757 AMM 52-11.
